# SDR 00FDEA00863

- Difficulty date: December 7, 2000
- Submitted: December 11, 2000
- Operation: Air carrier
- Aircraft: N216FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22937
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 4030950979
- Part serial: 82121468
- Condition: Failed
- Location: E/E Bay
- Stage of operation: AP
- How discovered: C
- Nature of condition: L
- Precautionary procedure: A

## Discrepancy

00-345  AUTO PILOT DISCONNECTED ON 2 ATTEMPS CAT 3 ILS 16R AT SEA.  **  S/D  **  R&R B PITCH COMPUTER, CK OK PER MM 22-11-121.
